# SDR MALA976155

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M8353660222
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, HYDRAULIC LANDING CONTROL BREAKER POPPED REPEATEDLY, USED THE EMERGENCY GEAR EXTENSION QRH PROCEDURE TO EXTEND GEAR, LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY AND CONNECTOR 15GA AND 15GAJ1, REPLACED SEPARATION BOLTS.  ALL CHECKS GOOD PER SF3 AMM 32-30-00.
